MathSciNet Relay Station
MathSciNet bibliographic data
MR2445527 (2009i:60128) 60H40 (60G51 60G60 60H07 60H15)
Øksendal, Bernt Stochastic partial differential equations driven by multi-parameter white noise of Lévy processes. Quart. Appl. Math. 66 (2008), no. 3, 521–537.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement